# SDR 2011FA0000073

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: General aviation
- Aircraft: N628CK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600194
- Aircraft time: 6,493 hours, 5,476 cycles
- Engine: Pwa JT15D5
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 1986
- Condition: Failed
- Location: Exterior Light
- Part time: 60 hours, 34 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT RECOGNITION LAMP DISCOVERED FAILED DURING POST FLIGHT INSP.  REPLACED LAMP AND DISCOVERED FAILED LAMP WAS DEFECTIVE.  LAMP SOLDER JOINT FAILURE AT MOUNTING FLANGE.  CAUSED FAILURE OF LAMP ASSY, ARCING, OVERHEATING, AND DISPLACEMENT OF LAMP CORE.  FAILURE APPEARS TO BE CAUSED BY LACK OF POTTING COMPOUND, "SOLDER".  INSP OF REPLACEMENT PART AND STOCK REVEALED SIMILAR QUALITIES.  RECOMMEND INSP OF CTR LEAD FOR COMPLETE INSULATION COVERING TO PREVENT COMPLETE CIRCUIT FAILURE, ELECTRICAL FIRE, OR EXPLOSION IF FUEL VAPORS ARE PRESENT.
